# SDR YTRA22249

- Difficulty date: September 2, 2022
- Submitted: September 6, 2022
- Operation: Air carrier
- Aircraft: N781RL
- Make and model: Skrsky S76C
- Aircraft serial: 760673
- Aircraft time: 11,582 hours, 19,657 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 7630607902104
- Condition: Defective
- Location: Zone 400
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

AT APPROXIMATELY 10:30 AM ENROUTE FROM MC109 TO GALLIANO WHILE CRUISING AT 2200 FT AND ABOUT 45 MILES FROM THE BASE THE #1 ENGINE FIRE LIGHT ILLUMINATED WITH THE ASSOCIATED TONE. PILOTS WENT THROUGH EMERGENCY PROCEDURES AND DISCHARGED THE FIRE BOTTLE IN THE ENGINE COMPARTMENT SHUTTING THE ENGINE DOWN. THEY CONTINUED TO THEIR DESTINATION ON THE # 2 ENGINE. ON INSPECTION AFTER LANDING IT WAS DISCOVERED THAT THE FIRE DETECTION LOOP FOR THE #1 ENGINE WAS DEFECTIVE CAUSING A FALSE FIRE DETECTION.
